# SDR UIEA2020101302230

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,812 hours, 21,729 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 2006120185
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV STATUS MESSAGE.  REMOVED AND REPLACED RT ENGINE HPSOV, IAW AMM 36-11-07.  OPERATIONS TEST GOOD.  NO FAULTS OR EICAS MESSAGE.
